# SDR DALA2023071805817

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 18,052 hours, 8,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1292 AT FWD GALLEY AREA. REPLACED FLOOR BEAM Y1292 LOC. FRAME 12 TO 24 FWD GALLEY AREA AS PER A321 SRM 51-72-11 AND DRAWING D53135203 RELEASE DATE 12SEP13 ISSUE A00 AND TOOK MEASURES DEEPEST CORROSION ARE: L=0.959INCH,W=0.163INCH,D=0.042INCH, TOOL USED CALIPER P/N:500- 197-30 ,S/N:A21144622 DUE DATE 29MAR24 RII INSPECTION COMPLETE 1942138 ( AE 398 QC ) JOB COMPLETE. (LP# 2864255)
